# SDR ASAA2013070995530

- Difficulty date: July 9, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 25,713 hours, 7,974 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: No Test
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE NOT TESTING DURING OVERHEAT FIRE TEST.  ACFT GROUNDED.  PERFORMED RESISTANCE CK OF ALL B LOOP FIRE DETECTORS ON NR 2 ENGINE.  RF 26-10-00-810-805 TABLE 3. FOUND RT CORE M1760 W/ HIGH RESISTANCE READING.  DUE TO HISTORY R & R M1760 REF 26-11-01. PERFORMED OPS TST REF 26-11-00-710-801.  SYS CKS NORMAL.
